# SDR UF6A990902

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Damaged
- Location: Baggage Comp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - FLT 5756 - REQUEST INSPECTION OF AFT BAGGAGE DOOR.  MAINTENANCE FOUND DENT TO BE WITHIN LIMITS AT STATION 308AS. REINSPECTION REQUIRED EVERY 125 FLIGHT HOURS AND EVERY 2 YEARS FOLLOWING INITIAL INSPECTION.  ALL WORK DONE IAW BAE ATP SRM 51-10-01.  (M)
